# SDR FDEA201605141583

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,691 hours, 33,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3138
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, SEVERAL DENTS IN OUTER SKIN LOCATED JUST FWD OF LOWER FWD CARGO DOOR, APPROX STATION 879, BETWEEN LONGERON 35 - 36.  INSTALLED REPAIR IAW SRM 53-20-00 FIG 6.
